It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Wellbutrin and Menstrual Problems

Wellbutrin and Menstrual Problems

[ Back to Messages ]

Message

Posted by Susan on October 21, 2000 at 22:53:50:

I've been taking Wellbutrin SR (300 mg/day) for about two and a half months. Up until I began taking it, my periods were very normal. Now I've had two months in a row (since I've started taking the medication) that my periods are heavy and they won't stop. I've had conflicting opinions on menstrual problems being a side effect. I found a few websites that suggest that it can be rare. Has anyone else out there had any problems like this? Feedback appreciated! Thanks, Susan


Follow Ups




All times are GMT -7. The time now is 04:00 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!